# SDR 96ZZZX667

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600TS
- Make and model: Piper PA-31-350
- Aircraft serial: 317305047
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Cracked
- Location: Lt Inbd Gr Door
- Component: 4752930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LT GR DOOR HINGE CRACKED AT CASTING'S 90 DEGREE BEND INNER RADIUS.  PART HAD NOT YET FAILED -- CRACK WAS VISIBLE TO THE EYE, AND WAS THROUGH ABOUT 20 PERCENT OF THE MATERIAL.  M OR D WAS FILED IN JULY FOR THE CORRESPONDING HINGE ON THE RT GR DOOR.
